# SDR FDEA201304240853

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1180-1290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM S17R, BS 1180-1290, CORRODED.  BLENDED AREA OF CORROSION IAW SRM 51-10-02,  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, FIG 101 DET VIII.   R & R CREASE BEAM IAW SRM  51-40-02 & DWG 146N5590.  MAJOR  REPAIR.
